# SDR DALA1318550171

- Difficulty date: November 15, 2012
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 104,263 hours, 15,227 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF LT NLG TIRE CAUSED MULTIPLE DENTS IN THE FUSELAGE SKIN AFT OF THE NLG DOOR.  REPAIR IAW ERA 508887-14.
